Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can dizziness be a symptoms of Costonchondritis ?

I was diagnosed with costochondritis and I ve been experiencing dizziness/fatigue along with chills. I was wondering if the dizziness and/or chills could be related to costochondritis or could this possibly be a symptom of a different condition?
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  982
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for the query
Costochondritis is inflammation localized to the costal cartilages it does not present with dizziness.
However it can cause fatigue which is more so related to the pain that occurs as a result of this condition.
Hope i was of help to you.
Take care.
Answered: Wed, 14 Dec 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
Costochondritis doesnt normally cause dizziness/chills.This is possibly due to an unrelated condition.It can be due to infection,URTI,UTI etc.You will need to see a doctor and give a detailed medical history.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor